MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC MAX VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC MAX VALVE (AORTIC); HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number EMAX-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Bradycardia (1751)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2025, a 19mm epic max valve was implanted in the patient.During first operative hours, the patient had bradycardia and needed for temporary pacemaker.On (b)(6) 2025, the patient presented with paroxysmal atrial fibrillation and required medical treatment.The patient was reported discharged.
 
Additional Manufacturer Narrative
An event of arrhythmia was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported arrhythmia could not be conclusively determined.The reported unexpected medical intervention was results of case-specific circumstances as temporary pacemaker was used and the patient was given medication.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
Clinical information: crd_1032 - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 19mm epic max valve was implanted in the patient.During first operative hours, the patient had bradycardia and needed for temporary pacemaker.On (b)(6) 2025, the patient presented with paroxysmal atrial fibrillation and required medical treatment.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
EPIC MAX VALVE (AORTIC)
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24111538
Report Number2135147-2026-00364
Device Sequence Number12126398
Product Code LWR
UDI-Device Identifier05415067045461
UDI-Public(01)05415067045461(17)280220
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEMAX-19
Device Catalogue NumberEMAX-19
Device Lot NumberBR00043235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/19/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight76 KG